Integral Representations over Isotropic Submanifolds and Equations of Zero Curvature

Mikhail Karasev*, Yuri Vorobjev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In the phase space over a Riemann manifold we consider a submanifold 4 invariant with respect to a Hamilton flow, isotropic (i.e., the formpdqΛis closed), and stable with respect to the first variation equation. For semiclassical wave- functions of the quantum Hamiltonian we propose a very simple global ansatz with an oscillation front onΛ. This ansatz has a form of an integral alongΛfrom Gaussian packets framed by an "amplitude." The amplitude is a parallel section of a bundle of polynomials. The connection on this bundle is generated by a symplectic connection with zero curvature on the normal symplectic bundle overΛ. The coefficients of such a connection are calculated explicitly in terms of infinitesimal symmetries, and also in adiabatic approximation. We investigate topological and geometrical objects arising as corrections to the Poincaré-Cartan invariant in quantization rule onΛand calculate spectral series for the quantum Hamiltonian.

Original languageEnglish
Pages (from-to)220-286
Number of pages67
JournalAdvances in Mathematics
Issue number2
StatePublished - 10 May 1998
Externally publishedYes


Dive into the research topics of 'Integral Representations over Isotropic Submanifolds and Equations of Zero Curvature'. Together they form a unique fingerprint.

Cite this